# SDR DALA2023053104376

- Difficulty date: May 27, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 72,451 hours, 27,249 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6715 R1 DOOR ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT/S. REMOVED AND REPLACED PROX SWITCH S10216 PER B757 AMM 25-66. OPS/ CK GOOD. (2786932)
